# SDR A6WA2017042544948

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 31,602 hours, 30,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK MFG10970, SDI INSPECTION OF AFT PRESSURE BULKHEAD FORWARD FACE, FOUND 4 AREAS OF DAMAGE (DIVOTS) AND 1 CRACK.  DIVOT #1 FOUND AT FS 621.00 RBL 36.2 WL 103 MEASURING .025 DEEP DIVOT #2 FOUND AT FS 621.00 RBL 27.5 WL 103 MEASURING .025 DEEP DIVOT #3 FOUND AT FS 621.00 RBL 18 WL 103 MEASURING .025 DEEP DIVOT #4 FOUND AT FS 621.00 LBL 18 WL 103 MEASURING .025 DEEP.  CRACK FOUND AT FS 621.00 LBL 28 WL 130.5 MEASURING .5" LONG.
